Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345674] of Samit Dasgupta

Papers Published

  1. Dasgupta, S; Spiess, M, On the characteristic polynomial of the gross regulator matrix, Transactions of the American Mathematical Society, vol. 372 no. 2 (January, 2019), pp. 803-827 [doi]
    (last updated on 2020/07/12)

    Abstract:
    © 2019 American Mathematical Society. We present a conjectural formula for the principal minors and the characteristic polynomial of Gross’s regulator matrix associated to a totally odd character of a totally real field. The formula is given in terms of the Eisenstein cocycle, which was defined and studied earlier by the authors and collaborators. For the determinant of the regulator matrix, our conjecture follows from recent work of Kakde, Ventullo, and the first author. For the diagonal entries, our conjecture overlaps with the conjectural formula presented in our prior work. The intermediate cases are new and provide a refinement of the Gross-Stark conjecture.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320